Extremes of Lp-norm of vector-valued Gaussian processes with trend

Details

Ressource 1Request a copy Sous embargo indéterminé.
State: Public
Version: author
License: Not specified
Serval ID
serval:BIB_8001CD335AB4
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
Extremes of Lp-norm of vector-valued Gaussian processes with trend
Journal
Stochastics
Author(s)
Bai Long
ISSN
1744-2508
1744-2516
Publication state
Published
Issued date
17/11/2018
Peer-reviewed
Oui
Volume
90
Number
8
Pages
1111-1144
Language
english
Keywords
Modelling and Simulation, Statistics and Probability
Web of science
Funding(s)
Swiss National Science Foundation / 200021-166274
Create date
25/09/2018 23:37
Last modification date
29/07/2020 6:22
Usage data